# SDR SWAA2020051829280

- Difficulty date: January 26, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM STA 947; LBL25; WL208 HAS CORROSION AROUND EQUIPMENT FITTING / BLENDED CORROSION ON AFT CABIN FLOOR BEAM STA 947 LBL 25 EVALUATED MATERIAL LOSS ORG 'T' .185 REMAINING 'T' .130 LOSS OF .055 FOUND TO BE OUT OF LIMITS ACCOMPLISHED REPAIR ON AFT CABIN FLOOR BEAM STA 947 L/H IAW B 737-800 SRM 53-70-51-1A-1 SRM 53-70-51-2R-5 REPAIR 5 TOOL # 31896 CAL DUE 11MAR20 P/N AND10136-3006 7075T6 A TAG A15676 BAC1490-2885 7075 T6 A TAG A71281 P/N 7075 T6 .125 A TAG A5379 REPAIR ACCOMPLISHED AT STA 947 LBL 7 - LBL 58 P/N 147A5504-7
